MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA25-100/I16-40
Medical Device Problem Codes Material Puncture/Hole (1504); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Codes Aneurysm (1708); Clinical Endoleak (4843)
Date of Event 01/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated for a fusiform aneurysm with a reversed aortic curvature on (b)(6) 2020 with the implant of an afx2 bifurcated stent graft (bsg).The afx2 bsg was deployed via a left approach.Progressive sac growth was observed on (b)(6) 2026, with aneurysm expansion of 8mm within the last six months.A diagnostic angiography was performed; however, it was not possible to definitively distinguish between a type ia or type iiib endoleak.Reportedly, the physician highly suspected a type iiib endoleak.Reintervention was completed on (b)(6) 2026 in which the physician elected to reline the existing afx2 bsg with a gore (non-endologix) excluder.After confirming no abnormalities, the procedure was completed.The final patient status was not reported.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical imaging received by endologix found the sac growth and additional endovascular procedure complaints are unconfirmed.The type iiib endoleak of the main body complaint is confirmed.This is moderately consistent with the reported adverse event/incident.The clinical evaluation also shows reasonable evidence to suggest there was buckling of the mid main body stent that was not included in the event as reported.These findings were discovered during review of the computed tomography scan (undated).Device, user, procedure or anatomy relatedness of this complaint could not be determined.No procedure related harms were reported.The final patient status remains unknown as it was not made available to endologix.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.H3 other text : device remains implanted.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key24448112
Report Number3011063223-2026-00020
Device Sequence Number10212614
Product Code MIH
UDI-Device Identifier00818009014726
UDI-Public(01)00818009014726(17)221108
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2022
Device Model NumberBEA25-100/I16-40
Device Lot Number2307258004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale